# SDR 01FDEA00574

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: Cracked
- Location: Aft Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 351 #2 ENGINE INLET AFT SIDE HAS CRACK. R&R PER IAW EA & SRM REQ.
